RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golovach, G P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1253
Abstract pages:171
Full texts:105

http://www.mathnet.ru/eng/person67590
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251739

Publications in Math-Net.Ru
1977
1. G. P. Golovach, O. F. Kalaĭda, “Solution of a certain spectral problem of transport theory by the splitting method”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977),  298–305  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 9–16
1973
2. G. P. Golovach, O. F. Kalaĭda, “Solution of the spectral problem by the splitting method”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1332–1338  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 292–300
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021